Alert archive / Nebraska / Heat Advisories in 2012

Heat Advisory 6, NWS North Platte, NE

July 1, 201216 counties in Nebraska

NWS North Platte, NE issued this heat advisory at Jul 1, 2012, 4:08 PM CDT for 16 counties in Nebraska. It took effect at Jul 2, 2012, 12:00 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jul 1, 2012, 4:08 PM CDT (21:08 UTC)
In effect from
Jul 2, 2012, 12:00 PM CDT
Expired
Jul 6, 2012, 9:00 PM CDT
In force
4 days
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 60 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
358 J/kg
Mixed-layer CIN
-507 J/kg
Mixed-layer LCL
1637 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-126 m²/s²
0-3 km storm-relative helicity
-81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WWUS73 KLBF 012108
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM CDT SUN JUL 1 2012

.AN EXTENDED PERIOD OF HOT WEATHER IS EXPECTED THIS WEEK.
AFTERNOON HIGHS AROUND 100 ARE EXPECTED MONDAY THROUGH THURSDAY.
THESE HOT TEMPERATURES...COMBINED WITH HIGH HUMIDITY...WILL CREATE
A HEAT INDEX AROUND 100 DEGREES EACH DAY. VERY LITTLE RELIEF IS
EXPECTED EACH NIGHT WITH LOWS IN THE LOWER TO MID 70S.

NEZ005>010-025>029-037-038-059-070-071-020900-
/O.NEW.KLBF.HT.Y.0006.120702T1700Z-120706T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
408 PM CDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT FROM NOON MONDAY TO 9 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 9 PM CDT
THURSDAY. 

* HEAT INDICES: TEMPERATURES AROUND 100 IN THE AFTERNOON HOURS
  COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDICES AROUND
  100 EACH DAY. LITTLE RELIEF IS EXPECTED AT NIGHT WITH LOW
  TEMPERATURES ONLY FALLING INTO THE LOWER TO MID 70S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$

KAR
11 follow-up statements
931 
WWUS73 KLBF 020846
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 AM CDT MON JUL 2 2012

.DUE TO HIGH PRESSURE CONTINUING OVER THE AREA...AN EXTENDED
PERIOD OF UNUSUALLY HOT WEATHER IS EXPECTED THIS WEEK.

NEZ005>010-025>029-037-038-059-070-071-022045-
/O.CON.KLBF.HT.Y.0006.120702T1700Z-120706T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
346 AM CDT MON JUL 2 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THURSDAY...

A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THURSDAY. 

* HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO LOWER 100S IN THE
  AFTERNOONS COMBINED WITH HUMIDITY WILL RESULT IN HEAT INDICES OF
  100 OR HIGHER EACH DAY FOR MOST OF THIS WEEK. DURING THE
  NIGHT...TEMPERATURES WILL FALL INTO THE UPPER 60S TO LOWER 70S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.
&&

$$
SPRINGER
491 
WWUS73 KLBF 022038
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 PM CDT MON JUL 2 2012

.DUE TO HIGH PRESSURE CONTINUING OVER THE AREA...AN EXTENDED
PERIOD OF UNUSUALLY HOT WEATHER IS EXPECTED THIS WEEK.

NEZ005>010-025>029-037-038-059-070-071-031000-
/O.CON.KLBF.HT.Y.0006.000000T0000Z-120706T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
338 PM CDT MON JUL 2 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY. 

* HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO 105 IN THE
  AFTERNOONS COMBINED WITH HUMIDITY WILL RESULT IN HEAT INDEX
  READINGS AROUND 100 DEGREES EACH DAY FOR MOST OF THIS WEEK.
  DURING THE NIGHT...TEMPERATURES WILL FALL INTO THE UPPER 60S TO
  LOWER 70S.

* IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN 
  INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 9 1 1.

&&

$$

MASEK
496 
WWUS73 KLBF 030903
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
403 AM CDT TUE JUL 3 2012

.DUE TO HIGH PRESSURE CONTINUING OVER THE AREA...AN EXTENDED
PERIOD OF UNUSUALLY HOT WEATHER IS EXPECTED THIS WEEK.

NEZ005>010-025>029-037-038-059-070-071-031715-
/O.CON.KLBF.HT.Y.0006.000000T0000Z-120706T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
403 AM CDT TUE JUL 3 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY. 

* HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO LOW 100S IN THE 
  AFTERNOONS COMBINED WITH HUMIDITY WILL RESULT IN HEAT INDEX 
  READINGS OF 100 DEGREES OR HIGHER EACH DAY FOR MOST OF THIS WEEK. 
  DURING THE NIGHT...TEMPERATURES WILL FALL INTO THE UPPER 60S 
  TO LOWER 70S. 

* IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN 
  INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
SPRINGER
459 
WWUS73 KLBF 032011
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 PM CDT TUE JUL 3 2012

.HOT WEATHER CONTINUES THROUGH MUCH OF THE HOLIDAY WEEK.

NEZ005>010-025>029-037-038-059-070-071-040930-
/O.CON.KLBF.HT.Y.0006.000000T0000Z-120706T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
311 PM CDT TUE JUL 3 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY. 

* HEAT INDICES: TEMPERATURES IN THE MID 90S TO LOW 100S IN THE
  AFTERNOONS COMBINED WITH HUMIDITY WILL RESULT IN HEAT INDEX
  READINGS AROUND 100 DEGREES OR HIGHER EACH DAY FOR MOST OF THIS
  WEEK. DURING THE NIGHT...TEMPERATURES WILL FALL INTO THE MID 60S
  TO LOWER 70S.

* IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE WILL
  PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

MASEK
669 
WWUS73 KLBF 040854
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 AM CDT WED JUL 4 2012

.HOT WEATHER CONTINUES THROUGH MUCH OF THE HOLIDAY WEEK.

NEZ005>010-025>029-037-038-059-070-071-050300-
/O.CON.KLBF.HT.Y.0006.000000T0000Z-120706T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
354 AM CDT WED JUL 4 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY. 

* HEAT INDICES: TEMPERATURES IN THE MID 90S TO LOW 100S IN THE 
  AFTERNOONS COMBINED WITH HUMIDITY WILL RESULT IN HEAT INDEX 
  READINGS AROUND 100 DEGREES OR HIGHER EACH DAY FOR MOST OF 
  THIS WEEK. DURING THE NIGHT...TEMPERATURES WILL FALL INTO THE 
  MID 60S TO LOWER 70S. 

* IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE 
  WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT 
  STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$

TAYLOR
831 
WWUS73 KLBF 041937
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
237 PM CDT WED JUL 4 2012

.HOT WEATHER CONTINUES THROUGH MUCH OF THE HOLIDAY WEEK.

NEZ005>010-025>029-037-038-059-070-071-050900-
/O.EXT.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
237 PM CDT WED JUL 4 2012

...HEAT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT FRIDAY...

THE HEAT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT FRIDAY. 

* HEAT INDICES: TEMPERATURES IN THE MID 90S TO LOW 100S IN THE
  AFTERNOONS AND EARLY EVENINGS COMBINED WITH HUMIDITY WILL RESULT
  IN HEAT INDEX READINGS AT OR ABOVE 100 DEGREES THROUGH FRIDAY.
  DURING THE NIGHT...TEMPERATURES WILL REMAIN WELL ABOVE NORMAL
  AND ONLY FALL INTO THE UPPER 60S TO LOW 70S.

* IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE 
  WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT 
  STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

MARTIN
859 
WWUS73 KLBF 050846
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 AM CDT THU JUL 5 2012

.HOT WEATHER TO CONTINUE THROUGH THE END OF THE WORK WEEK.

NEZ005>010-025>029-037-038-059-070-071-052100-
/O.CON.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
346 AM CDT THU JUL 5 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY. 

* HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO AROUND 100 ARE
  EXPECTED ON THURSDAY AND FRIDAY. THE HOT TEMPERATURES WILL
  COMBINE WITH HIGH RELATIVE HUMIDITY...PRODUCING HEAT INDEXES OF
  100 TO 105 DURING THE LATE AFTERNOON AND EVENING HOURS TODAY AND
  FRIDAY.

* IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE 
  WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT 
  STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

CLB
108 
WWUS73 KLBF 052028 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM CDT THU JUL 5 2012

.HOT WEATHER TO CONTINUE THROUGH FRIDAY.

NEZ005>010-025>029-037-038-059-070-071-060900-
/O.CON.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
328 PM CDT THU JUL 5 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY. 

* HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO AROUND 100 ARE
  EXPECTED FRIDAY. THE HOT TEMPERATURES WILL COMBINE WITH HIGH
  RELATIVE HUMIDITY...PRODUCING HEAT INDEXES OF 100 TO 105 DURING
  THE LATE AFTERNOON AND EVENING HOURS.

* IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE 
  WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT 
  STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
968 
WWUS73 KLBF 060854
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 AM CDT FRI JUL 6 2012

.HOT WEATHER WILL CONTINUE THROUGH THE EARLY EVENING HOURS.

NEZ005>010-025>029-037-038-059-070-071-062100-
/O.CON.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
354 AM CDT FRI JUL 6 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO AROUND 105 ARE
  EXPECTED TODAY. THE HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE
  HUMIDITY...PRODUCING HEAT INDEXES OF 100 TO 105 DURING THE LATE
  AFTERNOON AND EVENING HOURS.

* IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE 
  WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT 
  STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

CLB
115 
WWUS73 KLBF 062035 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT FRI JUL 6 2012

.HOT WEATHER WILL CONTINUE THROUGH THE EARLY EVENING HOURS.

NEZ005>010-025>029-037-038-059-070-071-070200-
/O.CON.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
335 PM CDT FRI JUL 6 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO AROUND 105 ARE
  EXPECTED THIS AFTERNOON AND EVENING. THE HOT TEMPERATURES WILL COMBINE
  WITH HIGH RELATIVE HUMIDITY...PRODUCING HEAT INDEXES OF 100 TO
  105 DURING THE LATE AFTERNOON AND EVENING HOURS.

* IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE 
  WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT 
  STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
601 
WWUS73 KLBF 070202
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 PM CDT FRI JUL 6 2012

...HEAT ADVISORY ALLOWED TO EXPIRE...

NEZ005>010-025>029-037-038-059-070-071-070315-
/O.EXP.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
902 PM CDT FRI JUL 6 2012

...HEAT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE HEAT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. 

TEMPERATURES OVER WESTERN NEBRASKA HAVE MODERATED BEHIND THE COLD
FRONTAL PASSAGE. THE HEAT ADVISORY WAS ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this heat advisory went out at Jul 1, 3:39 PM CDT, 29 minutes earlier.

Area forecast discussion, Jul 1, 3:39 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT SUN JUL 1 2012

...PERSISTENT HOT TEMPERATURES THE NEXT SEVERAL DAYS...

.SYNOPSIS...

SURFACE LOW PRESSURE CONTINUES TO RESIDE ACROSS THE CENTRAL PLAINS
REGION THIS AFTERNOON. SOME MAINLY ISOLATED STORMS OFF THE FRONT
RANGE AS OF 20Z. TEMPERATURES RANGING FROM NEAR 100 AT KANW AND KVTN
TO MID/UPPER 90S ELSEWHERE. SMOKE PLUME APPARENT ON VSBL SAT FROM
THE WY/CO FIRES. ALSO A FEW FIRES CONTINUE IN THE SANDHILLS FROM
YESTERDAYS LIGHTNING STRIKES.

&&

.SHORT TERM DISCUSSION...

TONIGHT...ANY STORMS TO THE WEST ARE LIKELY TO DISSIPATE BEFORE
REACHING ANY WESTERN COUNTIES. DEVELOPMENT WITHIN THE AREA ALSO
VERY LOW WITH STRONG CAP HOLDING. SO MAINLY CLEAR SKIES FORECAST
WITH LOWS 67 TO 73.

MONDAY/MONDAY NIGHT...A FEW AFTN AND EVENING STORMS MAY DEVELOP NEAR
A FRONTAL BOUNDARY ACROSS NW NEBR. DEVELOPMENT POSSIBLE...ESPECIALLY
NEAR THE BOUNDARY EXTENDING THROUGH VALENTINE AND OGALLALA. ANY
STORMS SHOULD BE ANCHORED NEAR THIS BOUNDARY...SO A PUSH EASTWARD
WILL BE LIMITED. SOUTHEASTERN AREAS SHOULD REMAIN DRY. A FEW STORMS
COULD BECOME SEVERE WITH WIND DAMAGE THE MAIN THREAT. HIGHS FROM 96
TO 99 IN THE NORTHWEST BEHIND THIS BOUNDARY...TO 100 TO 103 NEAR AND
AHEAD OF BOUNDARY. AREAS NEAR AND EAST OF HWY 83 SHOULD SEE HEAT
INDICES 100 TO 102.

TUESDAY/TUESDAY NIGHT...THE WEAK FRONT WILL LIFT NORTH TUESDAY
MORNING. TIMING AND NAM/GFS CONSENSUS IS TO INCLUDE A SLIGHT CHANCE
ACROSS THE NORTH CENTRAL COUNTIES DURING THE AFTERNOON/EVENING.
DESPITE INCREASED CLOUD AND THUNDERSTORM POTENTIAL...WIDESPREAD
HIGHS 100 OR GREATER. HEAT INDICES ABOVE 100 GENERALLY EAST OF
VALENTINE THROUGH HAYES CENTER.

WEDNESDAY...CONTINUED HOT. UPPER RIDGE CENTER REMAINS ANCHORED OVER
KANSAS. WIDESPREAD HIGHS NEAR 100. HEAT INDICES NEAR 100 GENERALLY
EAST OF VALENTINE THROUGH HAYES CENTER ONCE AGAIN. ALTHOUGH A FEW
STORMS MAY ROTATE INTO NORTHWESTERN AREAS BY LATE AFTN/EVENING...
VERY WARM TEMPERATURES ALOFT SHOULD INHIBIT STORMS FROM SURVIVING
LONG ENOUGH.

GIVEN THAT TEMPERATURES AND CORRESPONDING HEAT INDICES WILL BE NEAR
OR EXCEEDING 100 DEGREES MONDAY THROUGH THURSDAY...A LONG DURATION
HEAT ADVISORY HAS BEEN ISSUED. THE HEAT AND HUMIDITY WILL POSE A
RISK FOR HEAT RELATED ILLNESSES...ESPECIALLY DUE TO THE EXTENDED
PERIOD OF THESE CONDITIONS.

&&

.LONG TERM DISCUSSION...

BEFORE MENTIONED HEAT ADVISORY TO CONTINUE THROUGH THURSDAY WITH
HIGHS FROM THE UPPER 90S TO 100. UPPER RIDGE PATTERN MAY PERSIST
THROUGH SUNDAY WITH LITTLE OR NO RELIEF. THE ECMWF MODEL KEEP A
SURFACE HIGH AND SLIGHTLY COOLER TEMPERATURES TO OUR NORTH ACROSS
THE DAKOTAS AND MINNESOTA WHILE HOT TEMPERATURES PERSIST ACROSS
NEBRASKA. THE GFS INDICATED RELIEF POSSIBLE AS THE COOLER AIR DROPS
SOUTH. FAVORING THE HOTTER ECMWF SOLUTION. CURRENT EXTENDED GRID
FORECAST INCORPORATES SLIGHTLY COOLER/YET ABOVE NORMAL HIGHS FROM 90
TO 97 TO ACCOUNT FOR MODEL DIFFERENCES. ONLY AN INCLUSION FOR SLIGHT
CHANCE POPS IN THE NORTHWEST THURSDAY NIGHT AND BEYOND DUE TO SLIGHT
EASTWARD SHIFT OF UPPER RIDGE.

&&

.AVIATION...
GENERALLY VFR CONDITIONS THROUGH TOMORROW. AN ISOLATED
THUNDERSHOWER IS POSSIBLE LATE THIS AFTERNOON AND THIS
EVENING...HOWEVER COVERAGE WILL BE MINIMAL ...THUS NO MENTION IN
TAF YET. DRY BOUNDARY LAYER WILL KEEP THUNDERSTORMS HIGH BASED
THUS NO RESTRICTION TO VSBY OR CIGS ARE EXPECTED WITH ANY
ACTIVITY. THE DRY SURFACE LAYER WILL ALSO CREATE POTENTIAL
PROBLEMS FOR VARIABLE AND STRONG WINDS AT THE SURFACE IN AND NEAR
ANY SHOWER OR THUNDERSHOWER.

&&

.FIRE WEATHER...
HOT AND DRY CONDITIONS CONTINUE THROUGH THE HOLIDAY WEEK. CAN NOT
RULE OUT A STRAY THUNDERSTORM IN THE EVENING OR OVERNIGHT
HOURS...WITH A CHANCE AT LESS THAN 20 PERCENT. HOWEVER...ANY
ISOLATED THUNDERSTORM THAT DEVELOPS WILL PRESENT THE POSSIBILITY
OF DRY LIGHTNING AND GUSTY WINDS DUE TO A DRY LOWER LEVEL OF THE
ATMOSPHERE. HIGHS THROUGH MUCH OF THE WEEK WILL BE WELL INTO THE
90S TO 105 DEGREES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY FROM NOON MONDAY
TO 9 PM CDT THURSDAY FOR NEZ005>010-025>029-037-038-059-070-071.

&&

SHORT TERM/EXTENDED...ROBERG
AVIATION...MASEK
Hazardous weather outlook, Jul 1, 3:35 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT SUN JUL 1 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-022045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
335 PM CDT SUN JUL 1 2012 /235 PM MDT SUN JUL 1 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE CONTINUES TO BE AN ELEVATED RISK FOR FIRES ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA THIS EVENING. THE VERY HIGH FIRE DANGER IS
DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY SOUTHERLY
WINDS. THE FIRE DANGER THREAT WILL DIMINISH SOMEWHAT OVERNIGHT AS
WINDS DIE OFF AND RELATIVE HUMIDITY INCREASES AS TEMPERATURES
COOL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WITH THE FRONT CONTINUING TO MIGRATE NORTH AND SOUTH ACROSS
NEBRASKA...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AND
TUESDAY.

IN ADDITION...UNUSUALLY HOT CONDITIONS WILL CONTINUE AND...WITH
THOSE CONDITIONS...THE RISK OF FIRE WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

Nearby

Heat Advisories in Nebraska, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.